MAUDE Adverse Event Report: TEPHA, INC. - 3005670760 GalaFlex 3DR; Breast - Absorbable Mesh

TEPHA, INC. - 3005670760 GalaFlex 3DR; Breast - Absorbable Mesh
Model Number 100043-05
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Codes Loss of Range of Motion (2032); Scar Tissue (2060); Neuralgia (4413)
Date of Event 08/17/2026
Type of Reportable Event Serious Injury
Event or Problem Description
Attorney alleges that the patient underwent surgery for bilateral breast reconstruction and bilateral inframammary fold reconstruction and soft tissue support on 18-jun-2025, during which a galaflex 3dr mesh was implanted.Within weeks of implantation, the galaflex 3dr mesh was scheduled to surgically excised due to the reported severe nerve pain, scar tissue, limited range of motion in right arm and disability caused.Patient was injured severely and permanently.As alleged, the patient experienced mental anguish and pain.Attorney alleges general allegations for "past, present, and future damages, including but not limited to, mental and physical pain and suffering for severe and permanent personal injuries sustained by the patient." it is also alleged that the device was defective.
 
Additional Manufacturer Narrative
No conclusions can be made.The patient's attorney alleges "past, present, and future damages, including but not limited to, mental and physical pain and suffering for severe and permanent personal injuries sustained by the patient." the patient's attorney also alleges that the patient had severe nerve pain, scar tissue, limited range of motion in right arm and subsequent surgical intervention to remove the mesh; however, no details have been provided.A review of the manufacturing records was performed and found that the lot was manufactured to the specification.Note, the date of event (17-aug-2026) is considered to be the best estimate based on the date of awareness.This emdr represents the galaflex 3dr (device 2).An additional emdr was submitted to represent the galaflex 3dr (device 1).Should additional information be provided, a supplemental emdr will be submitted.Note: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
GalaFlex 3DR
Common Device Name
Breast - Absorbable Mesh
Manufacturer (Section D)
TEPHA, INC. - 3005670760
99 hayden ave suite 360
lexington MA 02421
Manufacturer (Section G)
TEPHA, INC. - 3005670760
99 hayden ave suite 360
lexington MA 02421
Manufacturer Contact
andrew topoulos
100 crossings blvd.
warwick, RI 02886
+1(800)556-6756
MDR Report Key50474380
Report Number1213643-2026-01125
Device Sequence Number10173372
Product Code OOD
UDI-Device Identifier00810054980049
UDI-Public(01)00810054980049(17)270630(10)LXHW0021
Combination Product (Y/N)N
Initial Reporter StateRI
Initial Reporter CountryUS
PMA/510(K) Number
K162922
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Reporter Type Manufacturer
Report Source Other,Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number100043-05
Device Catalogue NumberFR3D05
Device Lot NumberLXHW0021
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/17/2026
Initial Report FDA Received Date08/27/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/28/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Disability; Required Intervention;
Patient SexFemale